# SDR VNAA2019020199908

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,862 hours, 34,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR CRACKED AT WEB SIDE ATTACH POINT. C/A: REMOVED AND REPLACED PAX DOOR SIDE PANEL STIFFENER REF CRJ 200 SRM 51-42-15.
